RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 3(32), Pages 185–189 (Mi vsgtu1248)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communication
Differential Equations

On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle

S. V. Kirichenko

Samara State Transport University, Samara, 443066, Russia

Abstract: The boundary value problem for mixed type equation with nonlocal initial conditions in integral form is considered. The main result states that the nonlocal problem is equivalent to the classical boundary value problem for a loaded equation. This fact helps to prove the uniqueness and, under extra restrictions, the existence of a generalized solution of the problem.

Keywords: mixed type equation, nonlocal conditions, generalized solution

DOI: https://doi.org/10.14498/vsgtu1248

Full text: PDF file (478 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: 35M13
Original article submitted 24/VII/2013
revision submitted – 09/VIII/2013

Citation: S. V. Kirichenko, “On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(32) (2013), 185–189

Citation in format AMSBIB
\Bibitem{Kir13}
\by S.~V.~Kirichenko
\paper On a boundary value problem for mixed type equation with nonlocal initial conditions in the rectangle
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 3(32)
\pages 185--189
\mathnet{http://mi.mathnet.ru/vsgtu1248}
\crossref{https://doi.org/10.14498/vsgtu1248}
\zmath{https://zbmath.org/?q=an:06968795}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1248
  • http://mi.mathnet.ru/eng/vsgtu/v132/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. T. Megraliev, F. Kh. Alizade, “Obratnaya kraevaya zadacha dlya odnogo uravneniya Bussineska chetvertogo poryadka s nelokalnymi integralnymi po vremeni usloviyami vtorogo roda”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 503–514  mathnet  crossref  mathscinet  elib
    2. E. Azizbayov, Y. Mehraliyev, “Solvability of nonlocal inverse boundary-value problem for a second-order parabolic equation with integral conditions”, Electronic Journal of Differential Equations, 2017 (2017), 125, 1–14  scopus
    3. Azizbayov E., Mehraliyev Ya., “Solvability of Nonlocal Inverse Boundary-Value Problem For a Second-Order Parabolic Equation With Integral Conditions”, Electron. J. Differ. Equ., 2017, 125  isi
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:207
    Full text:128
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019